# SDR SIMA20150307011

- Difficulty date: March 7, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14534608007
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS 3 DENTS AFT OF FRAME 65 AT STRINGER 20L & 21L.  REPAIRED 3 DENTS ON FUSELAGE SKIN IAW ERS-EM-53MR-1138.
